1 doctor weighed in:

Im on metformin,victoza,glipizide but been having stomach extended and fullness left side pain which one should i stop? or replace with what?

1 doctor weighed in
Dr. Nisha Chellam
Internal Medicine

In brief: Diabetes Mellitus DM

Both metformin and victoza (liraglutide) can cause the stomach issues.
However at your age diabetes is preventable and reversible. Focus on changing your lifestyle and so you can get off all the medications. Glipizide does not cause those symptoms but can make the insulin burn out faster. So the solution is to talk to your doc about weaning off the last medication added working on lifestyle and reversing DM.

In brief: Diabetes Mellitus DM

Both metformin and victoza (liraglutide) can cause the stomach issues.
However at your age diabetes is preventable and reversible. Focus on changing your lifestyle and so you can get off all the medications. Glipizide does not cause those symptoms but can make the insulin burn out faster. So the solution is to talk to your doc about weaning off the last medication added working on lifestyle and reversing DM.
Dr. Nisha Chellam
Dr. Nisha Chellam
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors